A 57-year-old female asked:
Disclaimer

Im having headache nause stomach pain and chills?

1 doctor answer
Dr. Charles Cattano
38 years experience in Gastroenterology
Maybe related or not: There are a lot of possibilities, but your description of nausea/stomach pain raises that of gastritis & ulcers due to headache drugs. Stop non-prescribed nsaid's (aspiriin, advil, aleve, motrin, etc.) & consider acid reducer Rx (Prilosec, Prevacid, Nexium, (esomeprazole) etc.). Seek care especially if lightheaded, worsening symptoms, vomiting coffee ground material or passing black stool or blood.
Answered on Dec 9, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Robert Killian
27 years experience in General Practice
Fever and Headaches: You describe being very ill and then close the question by saying you are not ill? That makes no sense. Fever, chills and headache mean it is time to ... Read More
A 52-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Labyrinthitis: You may have a viral infection of the area of the brain which controls your spatial sensations and this can create vertigo. See your doctor and get t ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Warren Wolfe
57 years experience in Family Medicine
Many reasons: Consult with you family physician. Don't delay!
1
1 thank
A 26-year-old male asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
Several: Several things could be culprits, many of which are potentially dangerous. You need to see your doctor as soon as possible.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month